# SDR MASA200602056

- Difficulty date: August 6, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,835 hours, 4,615 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7176 ATL - SLATS 1/2 SPEED STATUS MSG.  MX RESET THE SYSTEM.
